IJPAM: Volume 87, No. 3 (2013)

COMPLETE RESIDUE SYSTEMS IN THE RING
OF MATRICES OVER EUCLIDEAN DOMAINS AND
A GREATEST COMMON DIVISOR OF MATRICES

Santad Damkaew$^1$, Supawadee Prugsapitak$^2$
$^{1,2}$Department of Mathematics and Statistics
Faculty of Science
Prince of Songkla University
Hatyai, Songkla, 90112, THAILAND


Abstract. In this paper, we construct a complete residue system in the ring of 2 × 2 matrices over a Euclidean domain and use it to provide a division algorithm for matrices in order to obtain a greatest common divisor of two matrices over some Euclidean domains.

Received: May 4, 2013

AMS Subject Classification: 11A05, 15A99

Key Words and Phrases: complete residue system, greatest common divisor

Download paper from here.



DOI: 10.12732/ijpam.v87i3.6 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 3